# SDR USAA951123

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND CORROSION AT FLOORBOARD HOLES ON BEAM T-CAP, BS 328, LBL 10 TO RBL 45.  INSTALLED NEW SECTION OF T-CAP.  REPAIRED PER SRM 53-0-51.  THIS IS LEVEL 1 CORROSION.  CORROSION TASK NR C53-107-02.  (X)
